# SDR DALA2016062905015

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT LOWER FWD WINDOW RING PAN AT STA Y=1136, Y=1155, Y=1193 AND Y=1231 AT CABIN FUSELAGE STRUCTURE.  REPAIR PARTS WERE INSTALLED IAW SRM 53-05, PAR 139, FIG 122, 51-30-2, 51-30-05, ERA 487747-14MA, REV A, 493648-14 MA, REV A.
